# SDR UALA2012042402479

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 70,683 hours, 26,625 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0017201
- Part serial: 349
- Condition: Faulty
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE 'SPOILERS' - CONFIGURATION LIGHT ILLUMINATED. ACFT ON GROUND WITH SPOILERS DOWN.  RT YAW DAMPER EICAS ILLUMINATED AS WELL.  RT FLT CONTROL ELEC, MESSAGE AND FAULT BALL DISPLAYED.  REPLACED NR 1R CSEU POWER SUPPLY (M538), OPS NORMAL.
